Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 15, NWS Kansas City, MO

April 26, 2016Doniphan County, Kansas; Andrew County, Buchanan County, DeKalb County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 26, 2016, 6:49 AM CDT for Doniphan County, Kansas; Andrew County, Buchanan County, DeKalb County, Missouri. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2016, 6:49 AM CDT (11:49 UTC)
Expired
Apr 26, 2016, 7:15 AM CDT
In force
26 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Doniphan County, KS, Andrew County, MO, Buchanan County, MO, DeKalb County, MO

The radar

The Pleasant Hill radar (KEAX), 119 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 6:49 AM CDTHAIL 1St Joseph, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 6:23 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 11.8 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 748 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
748 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
1375 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

602 
WUUS53 KEAX 261149
SVREAX
KSC043-MOC003-021-063-261215-
/O.NEW.KEAX.SV.W.0015.160426T1149Z-160426T1215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
649 AM CDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL DONIPHAN COUNTY IN NORTHEASTERN KANSAS...
  SOUTHEASTERN ANDREW COUNTY IN NORTHWESTERN MISSOURI...
  WEST CENTRAL DEKALB COUNTY IN NORTHWESTERN MISSOURI...
  NORTHEASTERN BUCHANAN COUNTY IN NORTHWESTERN MISSOURI...

* UNTIL 715 AM CDT

* AT 648 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ST.
  JOSEPH...MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ST. JOSEPH...ELWOOD...COUNTRY CLUB VILLA...COUNTRY CLUB...CLARKSDALE...
  COSBY AND HELENA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 29 BETWEEN MILE MARKERS 45 AND 55.
 INTERSTATE 229 BETWEEN MILE MARKERS 2 AND 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3971 9484 3983 9495 3995 9469 3982 9454
TIME...MOT...LOC 1148Z 237DEG 27KT 3978 9481 

HAIL...1.00IN
WIND...60MPH
 
$$

PIETRYCHA
4 follow-up statements
262 
WWUS53 KEAX 261155
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
655 AM CDT TUE APR 26 2016

KSC043-MOC003-021-063-261215-
/O.CON.KEAX.SV.W.0015.000000T0000Z-160426T1215Z/
DONIPHAN KS-ANDREW MO-DEKALB MO-BUCHANAN MO-
655 AM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR EAST CENTRAL DONIPHAN...SOUTHEASTERN ANDREW...WEST CENTRAL DEKALB
AND NORTHEASTERN BUCHANAN COUNTIES...

AT 655 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COUNTRY CLUB...
OR NEAR COUNTRY CLUB VILLA...MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ST. JOSEPH...ELWOOD...COUNTRY CLUB VILLA...COUNTRY CLUB...CLARKSDALE...
COSBY AND HELENA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 29 BETWEEN MILE MARKERS 45 AND 55.
 INTERSTATE 229 BETWEEN MILE MARKERS 2 AND 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3971 9484 3983 9495 3995 9469 3982 9454
TIME...MOT...LOC 1155Z 237DEG 27KT 3981 9475 

HAIL...1.25IN
WIND...60MPH
 
$$

PIETRYCHA
394 
WWUS53 KEAX 261200
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
700 AM CDT TUE APR 26 2016

KSC043-261210-
/O.CAN.KEAX.SV.W.0015.000000T0000Z-160426T1215Z/
DONIPHAN KS-
700 AM CDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DONIPHAN COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR
NORTHWESTERN MISSOURI.

LAT...LON 3973 9478 3984 9488 3995 9469 3982 9454
TIME...MOT...LOC 1200Z 237DEG 27KT 3983 9471 

$$

MOC003-021-063-261215-
/O.CON.KEAX.SV.W.0015.000000T0000Z-160426T1215Z/
ANDREW MO-DEKALB MO-BUCHANAN MO-
700 AM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR SOUTHEASTERN ANDREW...WEST CENTRAL DEKALB AND NORTHEASTERN
BUCHANAN COUNTIES...

AT 700 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COUNTRY CLUB
VILLA...MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ST. JOSEPH...COUNTRY CLUB VILLA...COUNTRY CLUB...CLARKSDALE...COSBY AND
HELENA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 29 BETWEEN MILE MARKERS 46 AND 54.
 INTERSTATE 229 BETWEEN MILE MARKERS 11 AND 12.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3973 9478 3984 9488 3995 9469 3982 9454
TIME...MOT...LOC 1200Z 237DEG 27KT 3983 9471 

HAIL...1.25IN
WIND...60MPH
 
$$

PIETRYCHA
160 
WWUS53 KEAX 261205
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
705 AM CDT TUE APR 26 2016

MOC003-021-063-261215-
/O.CON.KEAX.SV.W.0015.000000T0000Z-160426T1215Z/
ANDREW MO-DEKALB MO-BUCHANAN MO-
705 AM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR SOUTHEASTERN ANDREW...WEST CENTRAL DEKALB AND NORTHEASTERN
BUCHANAN COUNTIES...

AT 705 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLARKSDALE...OR
8 MILES EAST OF COUNTRY CLUB VILLA...MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ST. JOSEPH...CLARKSDALE...COSBY AND HELENA. 

THIS INCLUDES INTERSTATE 29 NEAR MILE MARKER 51.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3976 9470 3982 9481 3995 9469 3982 9454
TIME...MOT...LOC 1205Z 237DEG 27KT 3985 9466 

HAIL...1.25IN
WIND...60MPH
 
$$

PIETRYCHA
130 
WWUS53 KEAX 261213
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
713 AM CDT TUE APR 26 2016

MOC003-021-063-261223-
/O.EXP.KEAX.SV.W.0015.000000T0000Z-160426T1215Z/
ANDREW MO-DEKALB MO-BUCHANAN MO-
713 AM CDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ANDREW...WEST
CENTRAL DEKALB AND NORTHEASTERN BUCHANAN COUNTIES WILL EXPIRE AT 715
AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR
NORTHWESTERN MISSOURI.

LAT...LON 3976 9470 3982 9481 3995 9469 3982 9454
TIME...MOT...LOC 1211Z 237DEG 27KT 3985 9466 

$$

PIETRYCHA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 5:54 AM CDT, 55 minutes earlier.

Area forecast discussion, Apr 26, 5:54 AM CDT, 55 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
554 AM CDT TUE APR 26 2016

.Discussion...
Issued at 416 AM CDT TUE APR 26 2016

Early morning elevated convection will continue to fire south of a
stationary frontal boundary draped across northeast Kansas and
northern Missouri. A stout EML will continue to support modest
instability with further destabilization through the morning hours.
Storms early on will be relatively isolated and should remain north
of the I-70 corridor until daybreak. Overnight convection has been
slow to strengthen given the lack of instability, though should
start to see more widespread development in the early to mid morning
hours. A larger cluster of storms developing over north central
Kansas, where more supportive instability is present, will likely
generate a cold pool sufficient enough to steer nearby convection to
the southeast. As these elevated storms strengthen after daybreak,
some storms may produce large hail until the mid morning.

As this activity slides to the southeast through the late morning to
early afternoon, there should be a bit of a break in the activity
until the late afternoon and early evening hours. The anticipated
deep upper low will center across western Kansas while at the
surface, a dryline will reside from central Texas up to south
central Nebraska. Morning convection may limit instability to a
degree, though cloud cover should thin out enough to generate
surface based CAPE values over 2000 Jkg by the mid afternoon. More
robust convection will fire along the dry line well to the west of
the area through the early afternoon. This convection will then
slide into eastern Kansas and western Missouri by the late
afternoon. Will also need to monitor the potential for convection
ahead of the dryline within an area of surface convergence. As the
storms over eastern Kansas approach the area, will likely transition
to a linear mode with bowing segments. Large hail and damaging winds
will be the primary hazards, particularly for western Missouri,
though a few embedded tornadoes cannot be ruled out.

The next round of activity, which could be more pronounced for the
CWA, arrives during Wednesday as the dryline advances toward eastern
Kansas. Modest instability looks to develop across eastern Kansas
along with central and southwest Missouri as previous convection
clears out. Most of the expected convection should develop over
central and eastern Missouri, though will need to monitor points
west, particularly northwest Missouri as the stacked low could
produce a few tornadoes.

The active pattern will subside temporarily heading into Thursday
and Friday, though another upper low will deepen across the
southwest during this time. Could see late week convection by late
Friday as a warm front lifts north. A few rounds of storms with
potential severe storms will then develop through the weekend as the
surface low lifts to the northwest into the Central Plains.

&&

.Aviation...(For the 12Z TAFS through 12Z Wednesday Morning)
Issued at 545 AM CDT TUE APR 26 2016

Developing thunderstorms over NE Kansas will slide to the southeast
and should clip the KC metro through the early morning hours.
Visibility and ceilings will likely decrease to MVFR should the
storms drop far enough south as expected. This will be followed by a
break in the activity through much of the afternoon with conditions
returning to VFR. More widespread thunderstorms will then develop
ahead of a dryline over central Kansas and work their way into the
terminals this evening. Ceilings may periodically drop to IFR within
the stronger storms, though prevailing MVFR looks probable overall.
These will then begin to taper off toward the very end of the
forecast period.

&&

.EAX Watches/Warnings/Advisories...
KS...None.
MO...None.
&&

Discussion...Welsh
Aviation...Welsh
Hazardous weather outlook, Apr 26, 5:34 AM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
534 AM CDT TUE APR 26 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271045-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
534 AM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORNING THUNDERSTORMS
COULD PRODUCE LARGE HAIL. A SECOND ROUND OF POTENTIALLY SEVERE
WEATHER IS POSSIBLE TONIGHT. LARGE HAIL AND DAMAGING WINDS ARE THE
PRIMARY THREATS AS WELL AS LOCALLY HEAVY RAINFALL.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THUNDERSTORMS WILL
CONTINUE ON WEDNESDAY WITH ANOTHER THREAT FOR SEVERE STORMS.
ADDITIONAL THUNDERSTORMS ARE LIKELY FROM FRIDAY NIGHT THROUGH THE
WEEKEND.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Special weather statement, Apr 26, 4:04 AM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
404 AM CDT TUE APR 26 2016

MOZ029-030-037-260930-
RAY MO-JACKSON MO-CLAY MO-
404 AM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RAY...NORTHEASTERN
JACKSON AND CENTRAL CLAY COUNTIES UNTIL 430 AM CDT...

AT 403 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
RIVER BEND...OR NEAR COURTNEY...MOVING NORTHEAST AT 55 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE... KANSAS
INDEPENDENCE...LIBERTY...EXCELSIOR SPRINGS...RICHMOND... SUGAR
CREEK...BUCKNER...CLAYCOMO...COURTNEY...PLEASANT VALLEY...ORRICK...
GLENAIRE...HENRIETTA...CRYSTAL LAKES...SIBLEY...MISSOURI
CITY...EXCELSIOR ESTATES...RIVER BEND...WOODS HEIGHTS AND RAYVILLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 14 AND 22.
 INTERSTATE 435 BETWEEN MILE MARKERS 47 AND 49.

LAT...LON 3927 9453 3945 9405 3924 9385 3920 9399
      3919 9403 3918 9404 3908 9438
TIME...MOT...LOC 0903Z 238DEG 48KT 3920 9436

PIETRYCHA
Special weather statement, Apr 26, 4:35 AM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
435 AM CDT TUE APR 26 2016

KSZ025-103-MOZ020-021-028>030-037-261000-
ATCHISON KS-LEAVENWORTH KS-BUCHANAN MO-RAY MO-JACKSON MO-CLAY MO-
CLINTON MO-PLATTE MO-
435 AM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LEAVENWORTH...
SOUTHEASTERN ATCHISON...SOUTHWESTERN CLINTON...SOUTHWESTERN RAY...
PLATTE...NORTH CENTRAL JACKSON...CLAY AND SOUTHEASTERN BUCHANAN
COUNTIES UNTIL 500 AM CDT...

AT 434 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WESTON TO NEAR
MISSOURI CITY...AND MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
KANSAS CITY...LEAVENWORTH...LIBERTY...GLADSTONE...EXCELSIOR SPRINGS...
SMITHVILLE...KEARNEY...RICHMOND...PLATTE CITY...WESTON...PLEASANT VALLEY...
ORRICK...TRIMBLE...EDGERTON...GLENAIRE...DEARBORN...CAMDEN POINT...
FERRELVIEW...HOLT AND CRYSTAL LAKES.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 14 AND 31.
 INTERSTATE 29 BETWEEN MILE MARKERS 11 AND 36.
 INTERSTATE 435 BETWEEN MILE MARKERS 29 AND 50.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3962 9483 3931 9394 3914 9427 3943 9511
TIME...MOT...LOC 0934Z 239DEG 18KT 3942 9499 3921 9427

PIETRYCHA
Special weather statement, Apr 26, 5:05 AM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
505 AM CDT TUE APR 26 2016

MOZ020-028-261030-
BUCHANAN MO-PLATTE MO-
505 AM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PLATTE AND SOUTH
CENTRAL BUCHANAN COUNTIES UNTIL 530 AM CDT...

AT 505 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DEARBORN...OR NEAR WESTON...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WESTON...EDGERTON...DEARBORN...CAMDEN POINT AND FAUCETT.

THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 24 AND 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3964 9477 3948 9460 3947 9462 3940 9486
      3951 9499
TIME...MOT...LOC 1005Z 239DEG 17KT 3949 9482

PIETRYCHA
Special weather statement, Apr 26, 6:47 AM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
647 AM CDT TUE APR 26 2016

KSZ102-MOZ012-013-020-261215-
DONIPHAN KS-BUCHANAN MO-ANDREW MO-DE KALB MO-
647 AM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DONIPHAN...
SOUTHEASTERN ANDREW...WEST CENTRAL DEKALB AND NORTHEASTERN BUCHANAN
COUNTIES UNTIL 715 AM CDT...

AT 646 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ST. JOSEPH...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ST. JOSEPH...ELWOOD...COUNTRY CLUB VILLA...COUNTRY CLUB...CLARKSDALE...
COSBY AND HELENA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 29 BETWEEN MILE MARKERS 44 AND 55.
 INTERSTATE 229 BETWEEN MILE MARKERS 1 AND 13.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR
NORTHEASTERN KANSAS...AND NORTHWESTERN MISSOURI.

LAT...LON 3969 9484 3983 9495 3995 9469 3982 9454
TIME...MOT...LOC 1146Z 238DEG 27KT 3977 9483

PIETRYCHA

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 6:45 AM CDTSevere Thunderstorm WarningEAXDoniphan30 min
Apr 26, 6:51 AM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan24 min
Apr 26, 7:11 AM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan49 min
Apr 26, 7:12 AM CDTSevere Thunderstorm WarningEAXWyandotte33 min
Apr 26, 7:31 AM CDTSevere Thunderstorm WarningEAXAtchison29 min
Apr 26, 7:51 AM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan, Leavenworth, Wyandotte54 min
Apr 26, 8:44 AM CDTSevere Thunderstorm WarningEAXWyandotte46 min
Apr 26, 3:38 PM CDTSpecial Weather StatementEAXMiami52 min
Apr 26, 3:50 PM CDTFlash Flood WatchEAXAtchison, Doniphan, Johnson, Leavenworth, Linn, Miami and 1 more14 hr
Apr 26, 5:09 PM CDTSpecial Weather StatementEAXAtchison36 min
Apr 26, 4:04 AM CDTSpecial Weather StatementEAXRay26 min
Apr 26, 4:35 AM CDTSpecial Weather StatementEAXClay, Platte, Ray25 min
Apr 26, 5:05 AM CDTSpecial Weather StatementEAXBuchanan25 min
Apr 26, 6:47 AM CDTSpecial Weather StatementEAXBuchanan28 min
Apr 26, 7:21 AM CDTSpecial Weather StatementEAXCarroll24 min
Apr 26, 7:25 AM CDTSevere Thunderstorm WarningEAXClay, Clinton, Platte35 min
Apr 26, 8:11 AM CDTSevere Thunderstorm WarningEAXClay, Jackson, Lafayette, Ray34 min
Apr 26, 8:22 AM CDTSpecial Weather StatementEAXJackson23 min
Apr 26, 9:00 AM CDTFlash Flood WarningEAXClay, Clinton, Platte4 hr
Apr 26, 9:24 AM CDTSevere Thunderstorm WarningEAXCarroll, Cass, Jackson, Johnson, Lafayette, Pettis and 2 more51 min
Apr 26, 9:35 AM CDTSpecial Weather StatementEAXChariton, Grundy, Linn, Livingston, Sullivan40 min
Apr 26, 10:06 AM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Cooper, Howard, Johnson, Pettis and 1 more39 min
Apr 26, 10:24 AM CDTRiver Flood WarningEAXPlatte9 days
Apr 26, 10:24 AM CDTRiver Flood WarningEAXBuchanan7 days
Apr 26, 10:24 AM CDTRiver Flood WarningEAXPlatte8 days
Apr 26, 10:40 AM CDTSevere Thunderstorm WarningEAXChariton, Cooper, Howard, Linn, Macon, Pettis and 2 more50 min
Apr 26, 10:47 AM CDTAreal Flood AdvisoryEAXPettis3 hr
Apr 26, 11:09 AM CDTAreal Flood WarningEAXClay, Platte6 hr
Apr 26, 11:20 AM CDTFlash Flood WarningEAXCooper3 hr
Apr 26, 12:02 PM CDTRiver Flood WarningEAXClay, Platte26 hr
Apr 26, 12:06 PM CDTRiver Flood WarningEAXClay, Ray29 hr
Apr 26, 6:09 PM CDTSpecial Weather StatementEAXHolt51 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.